# SDR AALA202505085673

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 36,943 hours, 16,137 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS ADVISE THAT PASSENGERS ARE GETTING STUCK IN LAVATORY-E. THE DOOR WILL NOT OPEN FROM THE INSIDE. ADJUSTED DOOR AND OPERTIONAL CHECK GOOD. PER AMM 25-40-00.
